# SDR SWIA201334664

- Difficulty date: September 4, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 19,190 hours, 11,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT FLOOR SEAT RAIL FROM FS581.00 TO FS661.00+32.  C-CHECK REPLACED RT FLOOR SEAT RAIL WITH FLOOR SEAT ON FS581.00 TO 661.00+32 IAW REO & SRM.
